Cardiology Questions? Ask a Cardiologist for Answers ASAP.
Good evening, I am Dr Ruff, thank you for contacting us today
I am sorry to hear that you have been experiencing this.
If you can cycle without this coming on, it suggests this is not cardiac at all which is reassuring. If you were to exert yourself and had cardiac disease, then the nature of exertion would cause the pain.
If however this comes and goes, it is possible this could be something called Costochondritis which is an inflammatory condition, but also can be related to your thoracic spine which causes radiation of pain.
This doesn't sound worrying, but if it persists, it may be worth asking physiotherapy to assess you further.
No problem. Regarding aspirin, it is an antiplatelet and used long term for cardiac risk, therefore intermittent use would achieve little other than possible pain relief.
Certainly anxiety would aggravate it, yes. It would be reasonable to try and address your anxieties either with counselling, medication, or both.
That is my pleasure, you sound a healthy individual and the exercise is excellent. All the best.